0
2013
Impact Factor

S. Polikarpov

119899, Moscow, Vorobyevy gory
Depatment of Theoretical Mechanics, M.V.Lomonosov Moscow State University

Publications:

Polikarpov S. A.
The Split of Separatrice Loop and Birth of Non-Degenerate Solutions with Long Period in the Case of Non-Conservative Perturbations of Hamiltonian Systems
2001, vol. 6, no. 1, pp.  47-52
Abstract
The work is dedicated to the investigation of the connection between separatrix split and birth of the isolated periodic solutions in the perturbated Hamiltonian system with one degree of freedom. By means of H. Poincaré [1] and V.V. Kozlov [2] methods the result of [3] is generalized to the case of non-conservative perturbation. The general theorem, obtained in chapter 2, permits to arque about system's periodic solutions by value of asymptotic surfaces split. In the final part of the work, non-conservative perturbation in Duffing-type equation serves as an example (see [4]).
Citation: Polikarpov S. A.,  The Split of Separatrice Loop and Birth of Non-Degenerate Solutions with Long Period in the Case of Non-Conservative Perturbations of Hamiltonian Systems, Regular and Chaotic Dynamics, 2001, vol. 6, no. 1, pp. 47-52
DOI:10.1070/RD2001v006n01ABEH000165

Back to the list